MAUDE Adverse Event Report: LEVEL 1; WARMER, THERMAL, INFUSION FLUID

LEVEL 1; WARMER, THERMAL, INFUSION FLUID
Model Number L-10
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/22/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).Device evaluation in progress.
 
Event or Problem Description
It was reported that the gas vent was leaking fluid from the filter.The product problem was observed during patient use.The product fault did not cause or contribute to any adverse patient health effects.
 
Event or Problem Description
Investigation completed and summary in h10.
 
Additional Manufacturer Narrative
Other, other text: investigation completed on a smiths medical fluid warming: level 1 hotline accessories with two pictures attached for evaluation.The results from the pictures reveal liquid in the filter.During testing with sample unit, it was discovered leaking detected in valve disc.After sample evaluation the most probable root cause for the leak condition in valve disc is due to a operator oversight the operation adhesive (loctite 495) in the valve disc, during disc application process, procedure mp l-10 operation 4.7 ?using loctite 495 and efd solvent dispenser (1000series), step on foot pedal to apply single droplet of loctite 495 to center of vent disc seat or ?castle ring? on gas vent body.? was not correctly followed.An awareness notification was conducted by the quality engineer to the production personnel in order to avoid the oversight the adhesive operation.

Brand Name
LEVEL 1
Common Device Name
WARMER, THERMAL, INFUSION FLUID
MDR Report Key11851444
Report Number3012307300-2021-04647
Device Sequence Number3148723
Product Code LGZ
UDI-Device Identifier40695085401002
UDI-Public40695085401002
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K911383
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberL-10
Device Catalogue NumberL-10
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/22/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/20/2021
Supplement Date Received by Manufacturer07/25/2021
Initial Report FDA Received Date05/19/2021
Supplement Report FDA Received Date08/24/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1